# SDR CA150924004

- Difficulty date: September 23, 2015
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 57,055 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT EXPERIENCED A GREEN HYDRAULIC FAILURE ON SHORT FINAL.  A TOW TO THE GATE WAS REQUIRED.  SERVICED GREEN HYD SYSTEM, 8 L ADDED.
